Pacific Journal of Mathematics

Choquet simplexes and $\sigma $-convex faces.

K. R. Goodearl

Article information

Source
Pacific J. Math. Volume 66, Number 1 (1976), 119-124.

Dates
First available: 8 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1102818223

Zentralblatt MATH identifier
0342.31011

Zentralblatt MATH identifier
0322.31015

Mathematical Reviews number (MathSciNet)
MR0435794

Subjects
Primary: 46A99: None of the above, but in this section

Citation

Goodearl, K. R. Choquet simplexes and $\sigma $-convex faces. Pacific Journal of Mathematics 66 (1976), no. 1, 119--124. http://projecteuclid.org/euclid.pjm/1102818223.


Export citation

References

  • [1] E. M. Alfsen, On the decomposition of a Choquet simplex into a direct convex sum of complementary faces, Math. Scand., 17 (1965), 169-176.
  • [2] E. M. Alfsen, Compact Convex Sets and Boundary Integrals, Berlin (1971), Springer-Verlag (Ergeb- nisse der Math., Vol. 57).
  • [3] L. Asimow and A. J. Ellis, Facial decomposition of linearly compact simplexes and separation of functions on cones, Pacific J. Math., 34 (1970), 301-309.
  • [4] A. Lima, On simplicial and central measures, and split faces, Proc. London Math. So, 26 (1973), 707-728.